Distribution of the ratio of two independent Dagum random variables
Angiola Pollastri () and
Giovanni Zambruno
Operations Research and Decisions, 2010, vol. 20, issue 3-4, 95-102
Abstract:
An estimation procedure of the distribution of the ratio of two independent Dagum random variables is proposed. Such an issue is of remarkable importance when analyzing the characteristics of ratios of economic variables which can be described by the Dagum model. The distribution and density functions are computed via numerical procedures; a numerical method is also proposed, in order to make the computation of the distribution easier and faster. Finally, some empirical investigations are reported, in order to establish the effectiveness of the model, and an application is presented concerning the estimation of the distribution of the ratio between the expenditures of a 2-member and a 1-member household, based on the Banca d’Italia 2006 survey.
Keywords: Dagum distribution; independent Dagum r.v.’s; distribution functions (search for similar items in EconPapers)
Date: 2010
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://ord.pwr.edu.pl/assets/papers_archive/172%20-%20published.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wut:journl:v:3-4:y:2010:p:95-102:id:172
Access Statistics for this article
More articles in Operations Research and Decisions from Wroclaw University of Science and Technology, Faculty of Management Contact information at EDIRC.
Bibliographic data for series maintained by Adam Kasperski ().